# SDR C2XA11CL074

- Difficulty date: March 17, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 17,726 hours, 14,688 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521493403
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD FLT 6008 THE CREW REPORTED A LOUD "CLUNK" NOISE WHEN RETRACTING AND EXTENDING THE GEAR.  MAINTENANCE INSPECTED AND REPLACED THE EXTEND/RETRACT SOLENOID.  THE NOISE CAME BACK ON FLT 5809.  MAINTENANCE INSPECTED AND REPLACED THE NOSE LANDING GEAR DOWNLOCK HARNESS (A) W017.  OPERATIONAL CHECKS WERE GOOD.
